MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE SYSTEM; PHACO MACHINE

AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE SYSTEM; PHACO MACHINE
Model Number NGP680300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Burn (2523); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that surgeon had a patient who had very dense lense and probably during sculpt he achieved a thermal injury to the cornea requiring him to have to suture the cornea at the end of the cases.Reportedly patient was doing fine, but at day 1 he decided to leave in sutures until the 1-week post op visit.Additional information was received, and it was learnt that surgeon decided to leave the sutures for little longer.No further information was provided.This report captures information for the second patient.Another report is being submitted to capture information for the first patient that experienced similar event.
 
Additional Manufacturer Narrative
Additional narrative information: age at time of event: unknown/ not provided.Date of birth and gender: unknown/ not provided.Patient weight: unknown/ not provided.Ethnicity and race: unknown/ not provided.Date of event: date unknown/ not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
WHITESTAR SIGNATURE SYSTEM
Common Device Name
PHACO MACHINE
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key13579443
Report Number3012236936-2022-00467
Device Sequence Number4533123
Product Code HQC
UDI-Device Identifier05050474534476
UDI-Public(01)05050474534476
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNGP680300
Device Catalogue NumberNGP680300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown